# SDR FDEA201706011556

- Difficulty date: June 1, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 48,724 hours, 17,622 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Intermittent
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 ENTRY DOOR SLIDE ARMED INDICATOR DOES NOT SHOW ARMED ON ECAM.   CLEANED CONNECTOR ON 14WN RT DOOR ESCAPE SLIDE ARM SWITCH. CLOSED AND ARMED R1 DOOR SLIDE AND SLIDE ARM INDICATION CHECKS NORMAL ON ECAM IAW ASM 52-73-00.  ACFT OK FOR SERVICE.
